# SDR CA060224009

- Difficulty date: February 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 11,024 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 051402133
- Condition: Cracked
- Location: Cockpit
- Part time: 11,104 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING 100HR INSPECTION ON AIRCRAFT AME WAS DOING THE SEAT RAIL INSPECTION NOTICED PILOTS SEAT WAS LOOSE WHEN HE MOVED IT BACK. ON FURTHER INSPECTION OF THE SEAT IT WAS DISCOVERED THAT ONE OF THE ATTACHMENT LEGS USED TO ATTACH THE SEAT TO THE PEDESTAL WAS CRACKED AND ONE OF THE LEGS WAS BROKEN.  SEAT WAS REMOVED AND NEW PARTS ORDERED.
